# SDR RAIA960321

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 8961153
- Condition: Failed
- Location: Lt Engine
- Part time: 5,455 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7496 - LEFT ENGINE LOST POWER ON TAKEOFF ROLL.  MAINTENANCE REPLACED BLEED-AIR GASKET, GROUND RUNS GOOD.  (X)
